The aim of this paper is to extend the domain of the Gauss—Lucas theorem from the set of complex numbers to the set of bicomplex numbers. We also discuss a bicomplex version of another compact generalization of the Gauss—Lucas theorem.
Bicomplex polynomial, Gauss--Lucas theorem
BIDKHAM, MAHMOOD and AHAMADI, SARA
"Generalization of the Gauss--Lucas theorem for bicomplex polynomials,"
Turkish Journal of Mathematics: Vol. 41:
6, Article 20.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss6/20